MAUDE Adverse Event Report: COVIDIEN CLOSUREFAST 6FR CATHETER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN CLOSUREFAST 6FR CATHETER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number CF6-8-60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event: year is valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Limited information reported that a patient developed an infection following a procedure involving the catheter cf6-8-60 closurefast & an mis-6f07 micro introducer kit.Medical intervention was required, and the patient was prescribed antibiotics.The issue was still present at the time of reporting.
 
Additional Manufacturer Narrative
Image analysis 1st image: the image appears to show a patients leg with erythema around the delivery site.No device images are shown.While the image is consistent with the reported event, no catheter identifiers are visible to establish that the reported device i medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: the physician has been doing vein ablations since 2007; about 11,000 total.He was using venclose, however, there was a recall, and he switched to using both evla and rfa (angiodynamics and medtronic).The first batch of 75 rfa did not have infection.Physician used about 32 catheters of the second batch of 75 and stated 9 became infected.Same staff, same setup, same tumescent.Many rfas that became infected were done on the same day as evla.Cultures were all negative, which physician attributes to patient being on antibiotics prior to culture being taken.No sepsis or positive blood cultures.The physician has been keeping patient on oral antibiotics long term until completely resolved.The patient was hospitalized.The patient did not have a wound pre-op prior to infection.The physician does not have a phlebectomy.Physician mixes tumescent on site.The issue is reported to have resolved with antibiotics.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: ten unused sample units from lot 251390219 were returned from the facility and subjected to additional testing in accordance with bi o-049d, sterility test.All results were negative, and the units met the specified sterility acceptance criteria.Additional information also received reported that the physician reported that all patients have healed and there are no ongoing issues with any of these events medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CLOSUREFAST 6FR CATHETER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx
MX 
Manufacturer (Section G)
COVIDIEN
boulevard insurgentes 19030
tijuana,mx
MX  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23051179
Report Number9610849-2025-00043
Device Sequence Number15961969
Product Code GEI
UDI-Device Identifier00763000552169
UDI-Public(01)00763000552169(17)270430(10)251390219(20)01
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCF6-8-60
Device Lot Number251390219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/14/2025
12/23/2025
04/16/2026
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/07/2025
01/19/2026
05/14/2026
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown